# SDR FDEA2020012430213

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,498 hours, 19,997 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851FJ1AI
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AUX PITOT EICAS AND LIGHT 15 MINS INTO FLIGHT.  ON DECENT WENT INTO ICING CONDITIONS AFTER CONSULTATION WITH MOCC THAT THIS WOULD BE ACCEPTABLE.  GOT EICAS IAS DISAGREE, RUDDER RATIO, MACH TRIM EICAS WHEN IN IMC.  RECORD EVENT PRESSED SEEMED TO COME BACK WHEN ICING CONDITIONS IMPROVED RT SYSTEM WENT UNRELIABLE.  FAILED PROBE PART MANF, SERIAL 3 IDENTIFIED IN WRI, PROBES INSTALLED REF AMM 34-11-01-5, PROBES LEAK CHECK PASSED REF AMM 34-11-01-5, PANELS INSTALLED ON WRI 53-00-6778, WIRE BUNDLES DISTURBED SECURED REF SWPM AND EA F-3030-T0352122 ACCOMPLISHED.
